# SDR HNAA2017110700370

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 33,986 hours, 29,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPS ADVANCE AND FLAP LOW SPEED EICAS MESSAGES DISPLAYED WITH FLAP 1, CIRCUIT BREAKER TRIPPED.  RESET FLAP 1 CB AND PERFORMED FLAP RESET.  OPERATED FLAPS THROUGH ENTIRE RANGE AND THE CIRCUIT BREAKER REMAINED SET.  NO RELEVANT EICAS MESSAGES ARE DISPLAYED OK FOR SERVICE
